# SDR SWAA2014092932348

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 61,235 hours, 49,260 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 101007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT FLUORESCENT LIGHTS BETWEEN ROWS 4 TO ROWS 7 WENT OUT & PRODUCED A STRONG ACRID SMELL & LIGHT SMOKE.  R & R LIGHT IAW MM.
